# SDR UIEA2019110305842

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,236 hours, 21,773 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR FAIL ON EADI.( CYCLED C/B AND ACCOMPLISHED TEST REF AMM 34-43-00, ALL CHECKS OK. )
